Journal of Pharmacology and Pharmacotherapeutics

ERRATUM
Year
: 2015  |  Volume : 6  |  Issue : 2  |  Page : 122-

Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study: Erratum


 

Correspondence Address:




How to cite this article:
. Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study: Erratum.J Pharmacol Pharmacother 2015;6:122-122


How to cite this URL:
. Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study: Erratum. J Pharmacol Pharmacother [serial online] 2015 [cited 2020 Sep 30 ];6:122-122
Available from: http://www.jpharmacol.com/text.asp?2015/6/2/122/155497


Full Text

Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study: Erratum

In the article, "Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study", which appeared in vol. 6, issue 1, pages 30-33 of Journal of Pharmacology and Pharmacotherapeutics, [1] the abbreviation in [Table 1], at page 31, is incorrectly written as CTACE instead of CTCAE for the expansion of Common Terminology Criteria for Adverse Events.

This has now been corrected and reposted online.

References

1Francis J, Palaniappan M, Dubashi B, Pradhan SC, Chandrasekaran A. Adverse drug reactions of imatinib in patients with chronic myeloid leukemia: A single-center surveillance study. J Pharmacol Pharmacother 2015;6:30-3.